Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had intercourse, got light pink, red then brown bleeding, stopped. What could cause that?

I am 23 yo, 186 lbs, 5'2'', and have no serious medical issues. I do have PCOS. My last menstrual cycle ended on 3/30. On 4/10/13 I noticed a was bleeding a little, then as the day progressed it was a lot. It started out pink, was heavy red, then brown. By noon the next day it had completely stopped. What could cause that? I did have intercourse the night before if that may be relevant.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
The Intercourse you had night before your period doesn't have any relevance with you menstrual next day. The type of bleeding you had is normal there is nothing to worry. There may be slight variations from your previous cycles, but this happens and depends upon hormonal changes.
Hope this answers your question.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor